# SDR USAA2014092600003

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,816 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MID LT & RT EMER LIGHTS FAILED.  R & R MID LT & RT EMER LIGHT BATTERIES IAW AMM 33-51-00. OPERATIONS CHECKED GOOD.
